# SDR WX0A2024100932197

- Difficulty date: October 7, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N206NV
- Make and model: Airbus A320-214
- Aircraft serial: 5289
- Aircraft time: 31,276 hours, 16,076 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) AFTER ENG SHUTDOWN RT FWD EMER OVERWING EXIT SHOWED OPEN.  / OPS CHECKED RH FWD EMER DOOR IAW AMM 52-21-11-400-001-A. ALL OPS CHECKED GOOD AT THIS TIME. "
